# SDR HALA2013013100014

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 101,816 hours, 19,057 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,  APU AUTO SHUTDOWN, APU VERIFICATION UNSATISFACTORY.  ECU BIT INDICATES "HIGH TEMP" WITH MINI FLAGS 11, 45 & 48. PERFORMED MEGGER TEST FOUND NR 2 THERMOCOUPLE CIRCUIT FAULTY WITH HIGH RESISTANCE.  ISOLATED FAULT ON CONNECTOR D4082J, PIN 29 AND 30 CLEANED CONNECTOR CIRCUIT TEST NORMAL.  ACCESS PANELS CLOSED. PERFORMED OPS CHECK OF APU IAW AMM 49.  TEST NORMAL.
